International Mathematical Forum, Volume (2), No (6), Year (2007-1) , Pages (251-262)

Title : ( An estimate of the error for strong solutions of stochastic differential equations )

Authors: M.Namjoo , Ali Reza Soheili ,

Citation: BibTeX | EndNote

Stochastic differential equations (SDEs) arise from modelling physical system by incorporating random elements in differential equation, such that Randomness can be included in the initial value for the problem or in function describing the physical system in order to model can be made more realistic. In this paper, we first give some techniques to obtain solution of SDEs. Then we use numerical simulations to estimate the error of an approximation by the absolute error criterion that is expectation of the absolute value of the difference between the Itˆo approximation and the exact solution SDE at a finite terminal time T. In continuation, we study the behavior of variation this estimate and confidence intervals of this error versus step size

Keywords

Stochastic differential equations; Strong convergence; Itˆo method;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1016068,
author = {M.Namjoo and Soheili, Ali Reza},
title = {An estimate of the error for strong solutions of stochastic differential equations},
journal = {International Mathematical Forum},
year = {2007},
volume = {2},
number = {6},
month = {January},
issn = {1312-7594},
pages = {251--262},
numpages = {11},
keywords = {Stochastic differential equations; Strong convergence; Itˆo method; Numerical simulation},
}

[Download]

%0 Journal Article
%T An estimate of the error for strong solutions of stochastic differential equations
%A M.Namjoo
%A Soheili, Ali Reza
%J International Mathematical Forum
%@ 1312-7594
%D 2007

[Download]